# SDR DALA2022022201170

- Difficulty date: February 20, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 134,133 hours, 19,522 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 175 FOUND CORRSION ON SEAT TRACK RBL88.5 BETWEEN STA1363 AND STA1373, CORRECTIVE ACTION: THE REWORKED AREA BLEND OUT REPAIR AS PER PRI:596787. (2128491)
